# SDR HNAA2013110100555

- Difficulty date: November 1, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 62,597 hours, 69,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85320686101
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SURFACE OF PAX DOOR THRESHOLD HAS CORROSION AROUND NUT PLACES.  REMOVED PAX DOOR THRESHOLD AND REPLACED WITH NEW AND RUB STRIP IAW DWG 85321241.
